# SDR SWAA2013013012111

- Difficulty date: January 3, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) NR 6 SPOILER INBOARD LOWER BLADE SEAL INBOARD SECTION OF SEAL RETAINER CRACKED.  REMOVED AND REPLACED SEAL RETAINER ON NR 6 SPOILER INBOARD LOWER BLADE SEAL, IAW SRM 51-40-02-0G-0.  56179U 17JAN13
